# SDR YV3R2021082800480

- Difficulty date: August 13, 2021
- Submitted: August 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: XBOD
- Make and model: Robsin R44
- Aircraft serial: 2387
- Aircraft time: 4,634 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 9291
- Condition: Defective
- Part time: 488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-1 WILL NOT DISENGAGE DURING SWITCH SPRING TEST METHOD 1.
